Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Took flexeral for severe backache. Constipation, swelling under rib cage. Due to hernia?

I had a sever backache lower left side . I took flexeral for 24hrs 3 tablets 10mg and pain went away. Th next day while drying off from a shower i felt constipated and in an instant my left side under my rib cage swelled . The constipation went away within a few days and the swelling has decreased but still present. No pain or discomfort and I have been able to workout with no discomfort. My unedecuated guess ist that it may be a hernia . Thank you Ken
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! It is not possible to guess the nature of the swelling which you have developed under your rib cage without a clinical examination. Therefore, I would suggest you to get reviewed by your family physician for a physical examination by him for further management. For constipation, you should take a lot of fibers along with plenty of liquids. Wishing you an early recovery.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor